# SDR DXTA200701840

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 6,937 hours, 5,118 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED FIRE ANNUNICATOR ILLUMINATES, FLASHES INTERMITTENTLY IN FLIGHT. VISUALLY INSPECTED ALL BAGGAGE COMPARTMENTS.  CLEANED AND INSPECTED FORWARD, AFT AND LAV SMOKE DETECTORS.  REMOVED LINT AND DUST FROM AFT AND LAV SMOKE DETECTORS.  OPS CHECK GOOD IAW MM 26-10-00.
